MathSciNet Relay Station
MathSciNet bibliographic data
MR532170 (80k:43008) 43A25
Embrechts, Paul Erratum to: "On a theorem of E. Lukacs'' [Proc. Amer. Math. Soc. 68 (1978), no. 3, 292–294; MR 57 #10364]. Proc. Amer. Math. Soc. 75 (1979), no. 2, 375.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement